revicon forte experience

@zenki08 (700)
Philippines
February 29, 2012 5:18am CST
Just changed my multivitamins to revicon forte with amino acid after 5 days my skin started to peel has anyone experienced this?
3 responses
@SIMPLYD (90834)
• Philippines
3 Mar 12
That's strange my friend. It's just a multivitamin so it hasn't any peeling effect. Have you analyzed if it's maybe due to your soap?
@agmamayo (804)
• Philippines
1 Mar 12
We all take vitamins as food suppliments for the our body to use. Likewise I have been taking so many kinds of vitamins before. It could be either be in liquid form, tablets or capsules. My brand was Centrum and I have not experienced any allergic reactions whatsoever while taking it. Since the price per capsule of Centrum has gone up, I switched to Revicon Forte like you said with amino acids. I have been using this until today and like I said there were no unfavorable reactions that I have experienced. Maybe It just so happen that changes are occuring in your skin, like what you have said skin peeling. We are already in the summer months and the weather is hot and super dry, it favors skin peeling. However, safety first it is better to checked with your doctor if you have a reaction on the vitamins. Or maybe there is a component in that vitamins that reacts to you body causing the peeling of your skin. Like wise check what skin lotion you are using maybe it is the culprit, the lotion maybe too harsh for your skin.
@xtedaxcvg (3189)
• Philippines
29 Feb 12
This is the first time I've heard of that. Maybe you're allergic to that product. I guess you should consult your doctor to prevent further complications. I hope you get well.